Arkiv för Matematik

  • Ark. Mat.
  • Volume 38, Number 2 (2000), 381-397.

Lazzeri's Jacobian of oriented compact Riemannian manifolds

Elena Rubei

Full-text: Open access


The subject of this paper is a Jacobian, introduced by F. Lazzeri (unpublished), associated with every compact oriented Riemannian manifold whose dimension is twice an odd number. We study the Torelli and Schottky problem for Lazzeri's Jacobian of flat tori and we compare Lazzeri's Jacobian of Kähler manifolds with other Jacobians.

Article information

Ark. Mat., Volume 38, Number 2 (2000), 381-397.

Received: 7 January 1998
Revised: 15 August 1999
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

2000 © Institut Mittag-Leffler


Rubei, Elena. Lazzeri's Jacobian of oriented compact Riemannian manifolds. Ark. Mat. 38 (2000), no. 2, 381--397. doi:10.1007/BF02384326.

Export citation


  • [C] Chern, S. S., Complex Manifold, Instituto de Fisica e Matematica Universidade de Recife, 1959.
  • [Gre] Green, M., Infinitesimal methods in Hodge theory, in Algebraic Cycles and Hodge Theory (Albano, A. and Bardelli, E., eds.), Lecture Notes in Math. 1594, pp. 1–92, Spriger-Verlag, Berlin-Heidelberg, 1994.
  • [G] Griffiths, P., Periods of integrals on algebraic manifolds, I; II, Amer. J. Math. 90 (1968), 568–626; 805–865.
  • [GH] Griffiths, P. and Harris, J., Principles of Algebraic Geometry, Wiley, New York, 1978.
  • [LB] Lange, H., and Birkenhake, C., Complex Abelian Varieties, Springer-Verlag, Berlin, 1992.
  • [L1] Lieberman, D. I., Higher Picard varieties, Amer. J. Math. 90 (1968), 1165–1199.
  • [L2] Lieberman, D. I., Intermediate Jacobians, in Algebraic Geometry, Oslo, 1970 (Oort, F. ed.), pp. 125–139. Wolters-Nordhoff, Groningen, 1972.
  • [M] Mumford, D., Abelian Varieties, Tata Institute of Fundamental Research, Bombay; Oxford Univ. Press, London, 1974.
  • [SP] Séminaire Palaiseau, Première classe de Chern et courbure de Ricci: preuve de la conjecture de Calabi, Astérisque, 58, Soc. Math. France, Paris, 1978.
  • [S] Spanier, E., Algebraic Topology, McGraw-Hill, New York-Toronto-London, 1966.
  • [W] Weil, A., Introduction à l'étude des variétés kählériennes, Hermann, Paris, 1958.
  • [Wel] Wells, R., Differential Analysis on Complex Manifolds, Springer-Verlag, Berlin-New York, 1980.